I am still in pain after taking Cipro for 3 days now, first when i noticed the signs of UTI, I immediately knew what it was. I went to the er and was given cefdinir which completely placed me with having a full blown UTI because it was the wrong meds, so i returned to the er and my immune system resisted the cefdinir. Plus it was for an uncomplicated UTI not a complicated one, which I was trying to explain to the doctor that it is going to turn into a full blown UTI because I know my body. So they admitted me and give me antibiotics through IV and I was dehydrated from the cefdinir. Upon my release i was given a script for Cipro and I am still having pain after 3 days of taking the Cipro, so I will not return back to that hospital and go to see my primary doctor tomorrow and have her give Macrobid, that worked for me during my last UTI. This pain is very annoying, I am AZO to help but it is out of control, I am also drinking plenty of water and I cannot stand but i realize I have to try to flush this out of my system until I am able to see my doctor on Monday. I know after 3 days you should be feeling some kind of relief.
I found cipro takes at least the 10 days I got it from primary doctor. As a result I feel weak after ending cipro three weeks ago. Now protect urinary tract. Take vitamin c 1,000 every day to keep it clean and then get cranberry pills strongest one. Hope it works.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Feb 2015 • 3 answers
Updated 18 Mar 2015 • 1 answer
Updated 22 Jan 2016 • 1 answer
Updated 9 Feb 2017 • 1 answer
Updated 19 Aug 2018 • 1 answer